4 doctors weighed in:

Hello doctor I get operated for gynaecomastia Im free for past 1 yr But often i get itching inside of left nipple any home remedy and any problem ?

4 doctors weighed in
Dr. J. Lawrence Dohan
Dermatology
1 doctor agrees

In brief: Hydrocortisone cream

A year later it is not directly due to surgery.
Benadryl (diphenhydramine) is a sleeping pill. It will not help the itch but will make you accident prone.

In brief: Hydrocortisone cream

A year later it is not directly due to surgery.
Benadryl (diphenhydramine) is a sleeping pill. It will not help the itch but will make you accident prone.
Dr. J. Lawrence Dohan
Dr. J. Lawrence Dohan
Thank
Dr. Jalal Zuberi
Pediatrics
1 doctor agrees

In brief: Symptomatic only

Itching after surgery isn't uncommon.
Just use some OTC , Benadryl, (diphenhydramine) other emollient or hydrocortisone.

In brief: Symptomatic only

Itching after surgery isn't uncommon.
Just use some OTC , Benadryl, (diphenhydramine) other emollient or hydrocortisone.
Dr. Jalal Zuberi
Dr. Jalal Zuberi
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
111,000 doctors available
Read more answers from doctors